Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A solution of the matric equation $ P(X)=A$


Author: William E. Roth
Journal: Trans. Amer. Math. Soc. 30 (1928), 579-596
MSC: Primary 15A24
MathSciNet review: 1501447
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A24

Retrieve articles in all journals with MSC: 15A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1501447-3
Article copyright: © Copyright 1928 American Mathematical Society